The Annals of Statistics

Addendum to: "Local Asymptotics for Linear Rank Statistics with Estimated Score Functions"

Georg Neuhaus

Full-text: Open access

Abstract

In a parametric counterpart of the nonparametric considerations of Neuhaus, a class of quadratic goodness of fit statistics is developed generalizing the usual Cramer-von Mises statistics.

Article information

Source
Ann. Statist., Volume 16, Number 3 (1988), 1342-1343.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350967

Digital Object Identifier
doi:10.1214/aos/1176350967

Mathematical Reviews number (MathSciNet)
MR959208

Zentralblatt MATH identifier
0664.62015

JSTOR
links.jstor.org

Subjects
Primary: 62F05: Asymptotic properties of tests

Keywords
Quadratic tests goodness of fit estimated scores asymptotic distribution

Citation

Neuhaus, Georg. Addendum to: "Local Asymptotics for Linear Rank Statistics with Estimated Score Functions". Ann. Statist. 16 (1988), no. 3, 1342--1343. doi:10.1214/aos/1176350967. https://projecteuclid.org/euclid.aos/1176350967


Export citation

See also

  • Original Article: Georg Neuhaus. Local Asymptotics for Linear Rank Statistics with Estimated Score Functions. Ann. Statist., vol. 15, no. 2 (1987), 491--512.